Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On the algebraic K-theory of the Hilbert modular group

Mauricio Bustamante and Luis Jorge Sánchez Saldaña

Algebraic & Geometric Topology 16 (2016) 2107–2125
Abstract

We give formulas for the Whitehead groups and the rational K-theory groups of the (integral group ring of the) Hilbert modular group in terms of their maximal finite subgroups.

Keywords
algebraic K-theory, Farrell–Jones conjecture, Whitehead groups, Hilbert modular group, $p$–chain spectral sequence
Mathematical Subject Classification 2010
Primary: 19B28
Secondary: 19D35
References
Publication
Received: 28 March 2015
Revised: 3 November 2015
Accepted: 12 January 2016
Published: 12 September 2016
Authors
Mauricio Bustamante
Department of Mathematical Sciences
Binghamton University
4400 Vestal Pkwy E
Binghamton, NY 13902
United States
Luis Jorge Sánchez Saldaña
Centro de Ciencias Matemáticas
UNAM
Campus Morelia
58190 Michoacán, CP
Mexico